Jump to content
Please Check, and if Necessary, Update Your BB Account Email Address as a Matter of Urgency ×
A Request for Help from Members BIC (Benzodiazepine Information Coalition) ×
  • Please Donate

    For nearly 20 years, BenzoBuddies has assisted thousands of people through benzodiazepine withdrawal. Help us reach and support more people in need. More about donations here.

    Donate with PayPal button

Extreme dizziness and continuous shakes


[0e...]

Recommended Posts

[0e...]

Dear friends,

I am in the seventh week after the very quick taper from 1mg clonazepam. Four days ago I started to have extreme dizziness with wave like spells. I can barely walk, and I shake really bad.

What can I do?

Thank you!

Link to comment
Share on other sites

Hi Lucian,

 

Sorry to hear it's so rough for you at the moment. I'm a couple of months ahead of you on this journey, although I was drinking for the first couple of months before I found this forum which has possibly postponed my healing.

 

Unfortunately there's not a lot I've found that you can do, it's a case of riding it out to some extent. I've found intermitent fasting, and exercise helps the most, I was walking for hours in 1st few weeks which did help clear my head. Things do get better even though it doesn't feel like it

Link to comment
Share on other sites

Yeah, I mean not much you can do except take good care of yourself! Take it easy if you need, distract, calming activities if you can. 7 weeks is very early!
Link to comment
Share on other sites

Ride it out my friend... I know its scary, but it will pass. I was a rapid taper so I get it. Its a shock to the body. It takes time to heal.

It is common for people to have quite a range of symptoms. Its your nervous system trying to function while healing chemical processes and receptors.

We are so complex!!

 

Now in my 6th month....I have truly seen improvements.

Eat well, rest. moderate exercise if you can tolerate it, drown yourself in positivity, find distractions.

Link to comment
Share on other sites

×
×
  • Create New...